| Catalog Number |
RBY2C0725 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Failure to Advance (2524); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, while attempting to advance an initial ruby coil through a non-penumbra microcatheter, the physician encountered resistance and decided to remove the coil.While the physician was attempting to resheath the ruby coil outside of the patient's body, the coil unintentionally detached.Therefore, the procedure was completed using additional coils and the same microcatheter.There was no report of an adverse effect to the patient.